Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 651871, 20 pages
http://dx.doi.org/10.1155/2009/651871
Research Article

Existence of Infinitely Many Distinct Solutions to the Quasirelativistic Hartree-Fock Equations

1Department of Mathematics, Uppsala University, 751 06 Uppsala, Sweden
2School of Mathematical Sciences, Dublin Institute of Technology, Dublin 8, Ireland

Received 18 March 2009; Revised 8 July 2009; Accepted 10 August 2009

Academic Editor: Irena Lasiecka

Copyright © 2009 M. Enstedt and M. Melgaard. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Enstedt and M. Melgaard, “Existence of Infinitely Many Distinct Solutions to the Quasirelativistic Hartree-Fock Equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 651871, 20 pages, 2009. https://doi.org/10.1155/2009/651871.